Journal of the Mathematical Society of Japan

A pinching problem for symmetric spaces of rank one

Takao YAMAGUCHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 36, Number 3 (1984), 419-431.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396047

Digital Object Identifier
doi:10.2969/jmsj/03630419

Mathematical Reviews number (MathSciNet)
MR0746703

Zentralblatt MATH identifier
0551.53030

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]
Secondary: 53C35: Symmetric spaces [See also 32M15, 57T15]

Citation

YAMAGUCHI, Takao. A pinching problem for symmetric spaces of rank one. J. Math. Soc. Japan 36 (1984), no. 3, 419--431. doi:10.2969/jmsj/03630419. https://projecteuclid.org/euclid.jmsj/1230396047


Export citation